Selected (see longer list below for details)
P. Xie and Y.-x. Yuan, "Least H2 norm updating of quadratic interpolation models for derivative-free trust-region algorithms", 2025
IMA Journal of Numerical Analysis, drae106. 03 [Link]
P. Xie, "Sufficient conditions for distance reduction between the minimizers of non-convex quadratic functions in the trust region", 2025
Journal of Computational and Applied Mathematics, [Link]
L. Li, Y. Zhou, P. Xie (Corresponding author), H. Li, A spectral Levenberg-Marquardt-Deflation method for multiple solutions of semilinear elliptic systems, 2025
[Link]
Y. Ye, L. Li, P. Xie, and H. Yu, An Improved Adaptive Orthogonal Basis Deflation Method for Multiple Solutions with Applications to Nonlinear Elliptic Equations in Varying Domains, 2025
[Link]
P. Xie and Y.-x. Yuan, "Derivative-Free Optimization with Transformed Objective Functions and the Algorithm Based on the Least Frobenius Norm Updating Quadratic Model", 2024
Journal of the Operations Research Society of China [Link]
P. Xie and Y.-x. Yuan, "A derivative-free optimization algorithm combining line-search and trust-region techniques", 2023
Chinese Annals of Mathematics, Series B 44(5), 719–734, 2023
[Link]
P. Xie and M. Tao, "Parametric resonant control of macroscopic behaviors of multiple oscillators"
2019 American Control Conference (ACC), 2019, pp. 1898–1905. [Link]
|